Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 748242, 6 pages
http://dx.doi.org/10.1155/2014/748242
Research Article

On the Exponential Inequality for Weighted Sums of a Class of Linearly Negative Quadrant Dependent Random Variables

School of Mathematics and Statistics, Guangxi Normal University, Guilin 541004, China

Received 24 August 2013; Accepted 20 November 2013; Published 27 January 2014

Academic Editors: K. Barbé, N. Ganikhodjaev, and A. Kabán

Copyright © 2014 Guodong Xing and Shanchao Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. L. Lehmann, “Some concepts of dependence,” Annals of Mathematical Statistics, vol. 37, no. 5, pp. 1137–1153, 1966. View at Google Scholar
  2. C. M. Newman, “Asymptotic independence and limit theorems for positively and negatively dependent random variables,” in Statistics and Probability, Y. L. Tong, Ed., vol. 5, pp. 127–140, Institute of Mathematical Statistics, Hayward, Calif, USA, 1984. View at Google Scholar
  3. K. Joag-Dev and F. Proschan, “Negative association of random variables with applications,” Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Google Scholar
  4. S. Yang and Y. Wang, “Strong consistency of regression function estimator for negatively associated samples,” Acta Mathematicae Applicatae Sinica, vol. 22, no. 4, pp. 522–530, 1999 (Chinese). View at Google Scholar
  5. T.-S. Kim and H.-C. Kim, “On the exponential inequality for negative dependent sequence,” Communications of the Korean Mathematical Society, vol. 22, no. 2, pp. 315–321, 2007. View at Google Scholar · View at Scopus
  6. S. H. Sung, “A note on the exponential inequality for associated random variables,” Statistics and Probability Letters, vol. 77, no. 18, pp. 1730–1736, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Jabbari, M. Jabbari, and H. A. Azarnoosh, “An exponential inequality for negatively associated random variables,” Electronic Journal of Statistics, vol. 3, pp. 165–175, 2009. View at Google Scholar
  8. G. Xing, S. Yang, A. Liu, and X. Wang, “A remark on the exponential inequality for negatively associated random variables,” Journal of the Korean Statistical Society, vol. 38, no. 1, pp. 53–57, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. S. H. Sung, “An exponential inequality for negatively associated random variables,” Journal of Inequalities and Applications, vol. 2009, Article ID 649427, 7 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. L.-X. Zhang, “A functional central limit theorem for asymptotically negatively dependent random fields,” Acta Mathematica Hungarica, vol. 86, no. 3, pp. 237–259, 2000. View at Google Scholar · View at Scopus
  11. H. Kim and T. Kim, “A central limit theorem for general weighted sum of LNQD random variables and its application,” Communications of the Korean Mathematical Society, vol. 20, no. 3, pp. 531–538, 2005. View at Google Scholar
  12. J. Wang and L. Zhang, “A Berry-Esseen theorem for weakly negatively dependent random variables and its applications,” Acta Mathematica Hungarica, vol. 110, no. 4, pp. 293–308, 2006. View at Publisher · View at Google Scholar · View at Scopus
  13. M.-H. Ko, Y.-K. Choi, and Y.-S. Choi, “Exponential probability inequality for linearly negative quadrant dependent random variables,” Communications of the Korean Mathematical Society, vol. 22, no. 1, pp. 137–143, 2007. View at Google Scholar · View at Scopus